Pacific Journal of Mathematics

A note on the minimality of certain bitransformation groups.

Ta-sun Wu

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 553-556.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971089

Mathematical Reviews number (MathSciNet)
MR0283779

Zentralblatt MATH identifier
0216.44703

Subjects
Primary: 54.80
Secondary: 22.00

Citation

Wu, Ta-sun. A note on the minimality of certain bitransformation groups. Pacific J. Math. 36 (1971), no. 2, 553--556. https://projecteuclid.org/euclid.pjm/1102971089


Export citation

References

  • [1] L. Auslander, etc., Flows on Homogeneous spaces, Ann. of Math. Studies, number
  • [53] Princeton, New Jersey, 1963.
  • [2] A. Malcev, On a class of homogeneous spaces, Trans. Amer. Math. Soc. 39 (1949).